Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having sharp pain in chest, shortness in breath. Can a morning pill lead to chest aches?

can a morning pill lead to chest aches??? i took a morning pill (ipill) 2 days ago as a precaution..... and last night while i was asleep .... i had a sharp pain towards the right of my chest...along with shortness of breath... my chest felt a little was really painful that i sat up and rubbed the area till the pain subsided... in the morning when i woke up the pain was there...not as severe though..... and after my walk i was totally fine.... i had breakfast...and pain comes off and on since then! what could be the reason for this?? Im really worried
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
hello, welcome to HCM
as per the details you have submitted, the morning pill has has nothing to do with the chest pain...the chest pain propably due to the gastritis. so dont worry about it.
start using some antacid pills containing, omeprazole or rabeprazole pills early morning before braekfast.
if u have severe burning or pain use antacid gel orally..u will get relief..
hope this will help u
Answered: Tue, 5 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor